# SDR COMA0160339

- Difficulty date: March 26, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 14,653 hours, 14,453 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R31171
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ANGLES AT RBL 27 AND LBL 27 AND INTERCOSTALS AT BL 36 (LT AND RT) AT FS 484 ARE CRACKED.  REPAIRED LEFT AND RIGHT ANGLES AT RBL 27 AND LBL 27 INTERCOSTAL AT BL/36 (LEFT AND RIGHT) AT FS 484 IAW WVAC EO 601R-53-2334B.
